# SDR AALA202410285317

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 67,936 hours, 39,832 cycles
- Engine: Cfmint CFM565B62P
- System (JASC): 7520 · Engine Cooling System
- Part: Duct Seal
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF INTERMITTENT ENGINE FIRE INDICATION ENGINE NUMBER2. DURING EXECUTION OF COMPANY PROCEDURE ENGINE FIRE INDICATIONRESOLVED BY SELECTING AFFECTED ENGINE THRUST LEVER TO IDLE.CREW OBSERVED ELEVATED NACELLE TEMPERATURE ON AFFECTED ENGINE ONECAM ENGINE SYNOPTIC PAGE.   REPLACED SEALS FOR LOWER HP DUCT AND SECURED DUCT IAW AMM 36-11-49, FDU 2 BITES NORMAL IAW AMM 26-12-00.
